Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On transversely isotropic functions of vectors, symmetric second-order tensors and skew-symmetric second-order tensors

Author: G. F. Smith
Journal: Quart. Appl. Math. 39 (1982), 509-516
MSC: Primary 73B10
DOI: https://doi.org/10.1090/qam/644104
MathSciNet review: 644104
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B10

Retrieve articles in all journals with MSC: 73B10

Additional Information

DOI: https://doi.org/10.1090/qam/644104
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society